Forum

anyone on gilenya

hi is anyone on gilenya and how they found it, been on it a week feel really sick dizzy and weak, was hoping to chat to someone on gileyna

Bump

Hi, sorry its making you feel grotty suzie - might be worth a call to the MS nurse. I feel fine on it - been on since June with no problems. I wonder if it’s messing with your blood pressure? that could be making you feel faint. If you can’t get hold of your nurse maybe a trip to the GP for a blood pressure and general check up as you might also be rocking a temperature or a bit of a bug - I do feel it’s made me more susceptible to those. Hope you feel better soon. Good luck and take care xx

Hi stans mum, did u have no problems at all? I’ve started to get a few blisters too, seen gp bp heart rate normal been told to rest for bit, my little one had a bug so maybe pick that up, only been on drug a week so maybe need bit more time, am bit scared and anxous tho

Hi ,I’ve been on gilenya since January.ive been fine.nearly a year without a relapse! It’s the wonder drug for me .i haven’t had that many side effects .ive had little boil like things on the top half of my body .sometimes I have an upset stomach but I’m use to that now.feel free to message me . Jo x

Hi Suzie - I have been on Gilenya since the beginning of the clinical trials. It has changed my life and I can’t say enough good things about it. There’s a great support page for Gilenya users on Facebook with over 1500 members. I’ve found lots of good information there and you can ask members questions about their own experiences with Gilenya. It’s called Gilenya (Fingolimod) User’s Support Group or something similar. I think you will easily find it by doing a search on Facebook. I hope this helps.

Hi Suzie, not really any problems since on Gilyena just a few more sicky/coldy type things. I do feel I am battling more than usual with my weight since being on it but then I’ve also just had a hernia op so not doing my wheelchair basketball training so could be down to sitting around eating too much whilst also not training and playing matches at the moment! hope you feel better on it soon - give it a month or two but it might be that it just doesn’t suit you. hope it settles though. Take care xx

hi all thanks for your replies. it scary when you start a new drug,luca12 ive come out in a few blisters on my arms and it scared me, , and ive got a upset stomach too, how long did it take for your side affects to carm down, deele am looking for that support group on fb now, thats what i need other people on gilyena to support me, thanks for your replys

Hi suzie96 ,it took a few months to be honest for the upset tummy to go .it wasn’t everyday either it was a bit hit and miss .but I would have to know ifthere’s a toilet around ! If I was you I would speak to your ms nurse about the blister type spots as mine are more boil like .(the neurologist looked at mine and its one of the side effects ) Jo x

When I was on the Fingolimod drug trial (2007-2009),I sometimes got a red rash on my thighs and face.I also was less consipated.Since I’ve been on Gilenya (2011 onwards) I haven’t had these side effects.I do get colds more easily though.

I don’t know about getting blisters.I would definitely contact my team to ask them if this is a side effect.

Are you drinking enough?You might be dehydrated.Do you have low blood pressure?

I forgot something!Have a look here:

www.gilenya.com

This might help you.

Hi Suzie. I’ve been on Gilenya since April and I’ve been absolutely fine, no side effects, infections or relapses.

This is interesting though; in the last week I’ve noticed a couple of blister like red spots on my arm and leg. I had put it down to insect bites and was about to raise a concern in my workplace but maybe it’s the Gilenya? I havn’t seen anything about this in any of the literature. Has anyone else noticed this?

JZ

[quote=“JakeZander”]

Hi Suzie. I’ve been on Gilenya since April and I’ve been absolutely fine, no side effects, infections or relapses.

This is interesting though; in the last week I’ve noticed a couple of blister like red spots on my arm and leg. I had put it down to insect bites and was about to raise a concern in my workplace but maybe it’s the Gilenya? I havn’t seen anything about this in any of the literature. Has anyone else noticed this?

JZ

[/quote] Yes! I have many of these red bumps and never had them before Gilenya. I posted this on the Gilenya Facebook page and many others responded that they too were seeing these tiny red bumps. Very strange!